# SDR DLM11020158

- Difficulty date: February 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 46,161 hours, 6,258 cycles
- Engine: Pwa PW4460
- Engine time: 25,423 hours, 3,928 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 25,423 hours, 3,928 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

ON T/O, NR 3 ENGINE HAD COMP STALL, ENGINE PARAMETERS CHANGED SLIGHTLY AND RETURNED TO NORMAL, N1 N2 EGT ALL NORMAL AFTER T/O EAD MSG ENGINE 3 FADEC.  MAINT FOLLOWED POM PROC P23-107 23-108.  REPLACED NR 3 ENGINE PER ROUTINE CARD DECK TRANSMITTAL 8T301.
